# SDR IXXA0300060O

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 83,542 hours, 34,790 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 40,099 hours, 17,240 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062479
- Part serial: WYG32903
- Condition: Faulty
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT 17,000 FT NR 4 ENGINE FLAMED OUT, 7,000 LBS INDICATED ON FUEL GAUGE.  ALL CROSSFEEDS CLOSED.  ENGINE RE-LIT AFTER COMPLETION OF CFM56 FLAMEOUT/INFLIGHT RESTART CHECK LIST.  AN INSPECTION IS ON GOING.  AS THE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.  MAINTENANCE PERFORMED TROUBLESHOOTING PER CFM MM 71-00-00 FAULT 51 LEAD TO MEC CHANGE.  MAINTENANCE REMOVED AND REPLACED MEC PER CFM 73-21-10.  OPERATIONAL AND CHECK LEAK GOOD IN ACCORDANCE WITH ALL APPLICABLE MANUALS.  ALL ENGINE PARAMETERS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
